Remarks on the stability of Cartesian PMLs in corners

Eliane Bécache 1 Andrés Prieto 2
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
Inria Saclay - Ile de France, UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR7231
Abstract : This work is a contribution to the understanding of the question of stability of Perfectly Matched Layers (PMLs) in corners, at continuous and discrete levels. First, stability results are presented for the Cartesian PMLs associated to a general first-order hyperbolic system. Then, in the context of the pressure–velocity formulation of the acoustic wave propagation, an unsplit PML formulation is discretized with spectral mixed finite elements in space and finite differences in time. It is shown, through the stability analysis of two different schemes, how a bad choice of the time discretization can deteriorate the CFL stability condition. Some numerical results are finally presented to illustrate these stability results.
Type de document :
Article dans une revue
Applied Numerical Mathematics, Elsevier, 2012, 62 (11), pp.1639-1653. 〈10.1016/j.apnum.2012.05.003〉
Liste complète des métadonnées

https://hal-ensta.archives-ouvertes.fr/hal-00973536
Contributeur : Aurélien Arnoux <>
Soumis le : vendredi 4 avril 2014 - 13:53:11
Dernière modification le : samedi 3 mars 2018 - 01:02:17

Identifiants

Collections

Citation

Eliane Bécache, Andrés Prieto. Remarks on the stability of Cartesian PMLs in corners. Applied Numerical Mathematics, Elsevier, 2012, 62 (11), pp.1639-1653. 〈10.1016/j.apnum.2012.05.003〉. 〈hal-00973536〉

Partager

Métriques

Consultations de la notice

196